# SDR CALA2024120202995

- Difficulty date: November 27, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57123
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA GALLEY FLOOR SUPPORT WEB CORROSION AT STA 986.5 LBL 32 TO LBL 51 MKD DOT 104 REF AAR N/R 9928522 REMOVED FITTING, SPLICE AND WEB AFT CABIN WET AREA GALLEY WET AREA GALLEY SUPPORT STA 986.5 LBL 32 TO LBL 51 AS PER SUPPORT STA 986.5 LBL 32 TO LBL 51 AS PER SRM 51-40-02-0G-0. 51-40-02-0G-0. LOCATED, DRILLED, TREATED AND PRIMED NEW WEB HOLES AS PER SRM 51-40-05-0G-0. INSTALLED NEW WE SPLICE AND FITTING AT AFT CABIN
